David Jensen
HomeCVPublicationsTeachingOutreachTravel Plans
David Jensen
University of Kentucky
Department of Mathematics
719 Patterson Office Tower
Lexington, KY 40506-0027

dave.h.jensen@gmail.com

Office:  POT 733
Office Hours:  MF 10-11:30
Publications and Preprints

23.  Brill-Noether Theory for Curves of a Fixed Gonality
with D. Ranganathan
a video of me speaking about this result can be found here.

22.  Combinatorial and Inductive Methods for the Tropical Maximal Rank Conjecture
with S. Payne, Journal of Combinatorial Theory, Series A, (accepted).

21.  Gonality of Expander Graphs
with Neelav Dutta, submitted.

20.  Tropicalization of Theta Characteristics, Double Covers, and Prym Varieties
with Yoav Len, submitted.

19.  Tropical Independence II:  The Maximal Rank Conjecture for Quadrics
with S. Payne, Algebra and Number Theory, 10(8), (2015).
a video of me speaking about this result can be found here.

18.  Degeneration of Linear Series From the Tropical Point of View and Applications
with M. Baker, Proceedings of the Simons Symposium on Nonarchimedean Geometry.

17.  Toric Graph Associahedra and Compactifications of M_{0,n}
with R. Ferreira da Rosa and D. Ranganathan, Journal of Algebraic Combinatorics, 43(1), (2015).

16.  Realization of Groups with Pairing as Jacobians of Finite Graphs
with L. Gaudet, D. Ranganathan, N. Wawrykow and T. Weisman, submitted

15.  Gonality of Random Graphs
with A. Deveau, J. Kainic and D. Mitropolsky,
Involve, a Journal of Mathematics, 9-4 (2016), 715-620.  DOI 10.2140/involve.2016.9.715

14.  The Locus of Brill-Noether General Graphs is not Dense
Portugalia Mathematica, 73 (2016).

13.  Lifting Divisors on a Generic Chain of Loops
with D. Cartwright and S. Payne, Canadian Mathematical Bulletin, 58 (2015)

12.  Tropical Independence I:  Shapes of Divisors and a Proof of the Gieseker-Petri Theorem
with S. Payne, Algebra and Number Theory, 8 (2014)
a video of me speaking about this result can be found here.

11.  A Simplicial Approach to Effective Divisors in \bar{M}_{0,n}
with B. Doran and N. Giansiracusa, International Mathematics Research Notices, 2 (2017).

10.  Veronese Quotient Models of \bar{M}_[0,n} and Conformal Blocks
with A. Gibney, H. Moon, and D. Swinarski, Michigan Mathematical Journal, 62 (2013)

9.  Towards a Tropical Proof of the Gieseker-Petri Theorem
with V. Baratham, C. Mata, D. Nguyen, and S. Parekh, Collectanea Mathematica 65 (2014), 17-27.

8.  Log Canonical Models and Variation of GIT for Genus Four Canonical Curves
with S. Casalaina-Martin and R. Laza, Journal of Algebraic Geometry 23 (2014), 727-764

7.  GIT Compactifications of M_{0,n} and Flips
with N. Giansiracusa and H. Moon, Advances in Mathematics 248 (2013), 242-278.

6.  Stability of Second Hilbert Points of Canonical Curves
with M. Fedorchuk, International Mathematics Research Notices (2012)

5.  The Geometry of the Ball Quotient Model of the Moduli Space of Genus Four Curves
with S. Casalaina-Martin and R. Laza, Compact Moduli Spaces and Vector Bundles, Contemp. Math. 564 (2012)

4.  Rational Fibrations of \bar{M}_{5,1} and \bar{M}_{6,1}
Journal of Pure and Applied Algebra 216 (2012), 633-642.

3.  Birational Contractions of \bar{M}_{3,1} and \bar{M}_{4,1}
Transactions of the American Math Society 365 (2013), 2863-2879.

2.  Completions of UFDs with Semi-Local Formal FIbers
Communications in Algebra, 34, 347-360 (2006)

1.  Controlling Formal Fibers of Principal Prime Ideals
with A. Dundon, S. Loepp, J. Provine and J. Rodu
, Rocky Mountain Journal of Mathematics, 37, 1871-1891 (2007)